Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Tan sticky discharge, cramps, milky discharge, tender breasts, swollen feet, shortness of breath. Clomid, femara previously taken. Advise?

okay I was due for my period the 25 and I was on chlomid and femara combo so the 22nd Monday I get these cramps so im thinking okay its early .I went to bathroom and had like a pinky nail size of blood spot I wiped and it was brown so I put in tampon and it was a small amount of tan sticky discharge than poof nothing cramps here and there and white milky discharge ? my breast were supeeerrr tender monday they got better but are still tender to the touch. frequent trips to bathroom. swollen feet and shortness of breath. what do u think?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
You have had an early and scanty period, or it could be implantation bleed, or early pregnancy related complications.
Please visit your gynecologist.
A pelvic ultrasound will clarify the picture.
Take care.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor